# SDR SWAA2022012160962

- Difficulty date: January 13, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED ABOVE FUEL BOOST PUMP IFSS 120 FRONT SPAR AT LT WING.  REPLACED SUPPORT ANGLE LOCATED ABOVE FUEL BOOST PUMP IFSS 120 AT RT WING IAW B737-700 SRM 51-40-02; DWG 112A2004, SHEET 1, REV A AND SRM 57-20-10-1A-3.
